# SDR CALA2023101603088

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112320200
- Condition: Corroded
- Location: Fr69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LH SHEAR WEB SUPPORT @ FR69-70 HAS CORROSION ON BOTTOM SIDE.  REMOVED AND REPLACED AFT CABIN FLOOR FRAME SUPPORT LH IAW A319 S RM 51-42-11.
